# SDR USAAD99116

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39271411
- Condition: Failed
- Location: Cabin
- Part time: 47,803 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT-CMH - FLT 8003, THE AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF AND THE FLOW LIGHT WAS ON CONTINUOUSLY.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT AIR CONDITIONING PRESSURE REGULATOR VALVE AND REPLACED THE CLAMPS ON A LOOSE DUCT ON THE RIGHT HEAT EXCHANGER.  (M)
